# SDR SWAA2023011076549

- Difficulty date: November 29, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA L/H I/B SEAT TRACK CROWN LBL 24.5 STA 360+10.  REMOVED THE SEAT TRACK BS 360+10 - 480, LBL 24.5 IAW SRM 51-40-02-0G-0.  FABRICATED A NEW SEAT SECTION IAW SRM 53-00-52-2R-4 FIGURE 202 DETAIL B-B.  LOCATED AND DRILLED THE NEW SEAT TRACK IAW SRM 53-00-52-2R-4, AND SRM 51-40-05-0G-0. TREATED & PRIMED REPAIR IAW SRM 51-20-01 & AMM 51-21-72.  INSTALLED THE REPAIR IAW SRM 53-00-52-2R-4 REPAIR 4. FIG.202.
